M. S. Moslehian
M. S. Moslehian
Verified email at um.ac.ir - Homepage
Title
Cited by
Cited by
Year
Fuzzy versions of Hyers–Ulam–Rassias theorem
AK Mirmostafaee, MS Moslehian
Fuzzy sets and systems 159 (6), 720-729, 2008
2902008
A fixed point approach to stability of a quadratic equation
M Mirzavaziri, MS Moslehian
Bulletin of the Brazilian Mathematical Society 37 (3), 361-376, 2006
2542006
Fuzzy stability of the Jensen functional equation
AK Mirmostafaee, M Mirzavaziri, MS Moslehian
Fuzzy sets and systems 159 (6), 730-738, 2008
2232008
Stability of functional equations in non-Archimedean spaces
MS Moslehian, TM Rassias
Applicable Analysis and Discrete Mathematics, 325-334, 2007
2202007
Fuzzy approximately cubic mappings
AK Mirmostafaee, MS Moslehian
Information Sciences 178 (19), 3791-3798, 2008
1472008
Automatic continuity of 𝜎-derivations on 𝐶*-algebras
M Mirzavaziri, M Moslehian
Proceedings of the American Mathematical Society 134 (11), 3319-3327, 2006
1262006
Stability of mappings on multi-normed spaces
HG Dales, MS Moslehian
Glasgow Mathematical Journal 49 (2), 321-332, 2007
1102007
Recent developments of the conditional stability of the homomorphism equation
J Brzdęk, W Fechner, MS Moslehian, J Sikorska
Banach journal of mathematical analysis 9 (3), 278-326, 2015
1002015
Fuzzy almost quadratic functions
AK Mirmostafaee, MS Moslehian
Results in Mathematics 52 (1-2), 161-177, 2008
1002008
Asymptotic aspect of the quadratic functional equation in multi-normed spaces
MS Moslehian, K Nikodem, D Popa
Journal of Mathematical Analysis and Applications 355 (2), 717-724, 2009
962009
On the orthogonal stability of the Pexiderized quadratic equation
MS Moslehian
Journal of Difference Equations and Applications 11 (11), 999-1004, 2005
962005
A Mazur–Ulam theorem in non-Archimedean normed spaces
MS Moslehian, G Sadeghi
Nonlinear Analysis: Theory, Methods & Applications 69 (10), 3405-3408, 2008
852008
Some notes on (σ, τ)-amenability of Banach algebras
MS Moslehian, AN Motlagh
Studia Univ. Babes Bolyai, Math 53 (3), 57-68, 2008
802008
On the stability of J*-homomorphisms
C Baak, MS Moslehian
Nonlinear Analysis: Theory, Methods & Applications 63 (1), 42-48, 2005
792005
n-Homomorphisms
S Hejazian, M Mirzavaziri, MS Moslehian
arXiv preprint math/0406553, 2004
792004
On automatic continuity of 3-homomorphisms on Banach algebras
J Bracic, MS Moslehian
arXiv preprint math/0611287, 2006
752006
Superstability of higher derivations in multi-Banach algebras
MS Moslehian
Tamsui Oxford Journal of Mathematical Sciences 24 (4), 417-427, 2008
692008
On the stability of θ-derivations on JB*-triples
C Baak, MS Moslehian
Bulletin of the Brazilian Mathematical Society, New Series 38 (1), 115-127, 2007
692007
Stability of additive mappings in non-Archimedean fuzzy normed spaces
AK Mirmostafaee, MS Moslehian
Fuzzy Sets and Systems 160 (11), 1643-1652, 2009
682009
-Derivations in Banach Algebras
M Mirzavaziri, MS Moslehian
arXiv preprint math/0505319, 2005
662005
The system can't perform the operation now. Try again later.
Articles 1–20